# SDR AALA2018081539006

- Difficulty date: August 9, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 36,849 hours, 5,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131995
- Condition: Defective
- Location: Emergency Lights
- Part time: 36,841 hours, 5,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FOUND 8 ROWS OF SEAT/ FLOOR EMERGENCY LIGHTS INOPERATIVE. FOUND EMERGENCY POWER SUPPLY UNIT (14WL) BAD. REPLACED EPSU PER AMM 33-51-38. OPERATIONS CHECK NORMAL.
